Rocky Mountain Journal of Mathematics

Gaussian measure in Hilbert space and applications in numerical analysis

F.M. Larkin

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 3 (1972), 379-422.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131560

Digital Object Identifier
doi:10.1216/RMJ-1972-2-3-379

Mathematical Reviews number (MathSciNet)
MR303193

Zentralblatt MATH identifier
0258.65058

Subjects
Primary: 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces) 46E20: Hilbert spaces of continuous, differentiable or analytic functions 65J05: General theory
Secondary: 28A40 41A55: Approximate quadratures 46C20: Spaces with indefinite inner product (Krein spaces, Pontryagin spaces, etc.) [See also 47B50] 60G15: Gaussian processes 60G35: Signal detection and filtering [See also 62M20, 93E10, 93E11, 94Axx] 65D10: Smoothing, curve fitting

Citation

Larkin, F.M. Gaussian measure in Hilbert space and applications in numerical analysis. Rocky Mountain J. Math. 2 (1972), no. 3, 379--422. doi:10.1216/RMJ-1972-2-3-379. https://projecteuclid.org/euclid.rmjm/1250131560


Export citation